# SDR YENA2025102301052

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 14,158 hours, 4,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INSIDE CABIN FWD WET AREA CPCP RELATED TASK- LEFT SIDE BEAM Y503.2 CORROSION FRAME 16 STR 23L; REF HAECO WO 440613 NR 44278. REMOVED SURFACE CORROSION ON FWD WET AREA L/T SIDE Y.503.2 AT STR 23L FR 16 MAT LOSS .022 MATERIAL ALLOWABLE .055 MATERIAL IS WITH IN LIMITS IAW A321 SRM 53-11-14-283-007. EM#3669180 QC LC-09."
